# SDR GTIA2025090239058

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 28,260 hours, 12,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 23104
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 360 hours, 160 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  R & R MEGAPHONE PER AMM 25-65-51. OPS CHK GOOD.
